Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Extensions of derivations
HTML articles powered by AMS MathViewer

by Michael Barr and Max-Albert Knus PDF
Proc. Amer. Math. Soc. 28 (1971), 313-314 Request permission

Abstract:

We show that for a class of algebras including separable algebras one can extend derivations of the center to derivations of the algebra.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.60
  • Retrieve articles in all journals with MSC: 16.60
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 313-314
  • MSC: Primary 16.60
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0272829-6
  • MathSciNet review: 0272829